MathSciNet Relay Station
MathSciNet bibliographic data
MR274515 (43 #278) 16.49
Berman, Elizabeth Tensor products of polynomial identity algebras. Trans. Amer. Math. Soc. 156 1971 259–271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement